# SDR SWAA2021122748556

- Difficulty date: November 29, 2021
- Submitted: December 27, 2021
- Operation: Air carrier
- Aircraft: N7846A
- Make and model: Boeing 737-76N
- Aircraft serial: 35218
- Aircraft time: 41,339 hours, 29,081 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CRACK INSPAR RIB 120.30 LOCATED AT 16.50 INCHES FROM FRONT SPAR AT LT HORIZONTAL STABILIZER ; 2021-544963 / [01] TOOL EDDY CURRENT USED P/N: NORTEC 600D S/N: 210138503 AND DUE DATE: 05-MAR-22.; [02] PERFORMED REPAIR ON INSPAR RIB 120.30 AT LT HORIZONTAL STABILIZER IAW B737-700 55-10-09-2R-4 REPAIR 4; [03] CORRECTED STEP 2; PERFORMED REPAIR ON INSPAR RIB 120.30 AT LT HORIZONTAL STABILIZER IAW B737-700 55-10-09-2R-4 REPAIR 4; SEE INDIVIDUAL SIGN OFF BELOW; [04] TASK COMPLETED ; RII ; SEE INDIVIDUAL SIGN OFF BELOW
